# SDR QMLA2017060117054

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N351LL
- Make and model: Agusta A109
- Aircraft serial: 14819
- Aircraft time: 1,321 hours, 4,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 1,321 hours, 4,629 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NO REAR CABIN AIRFLOW AND ELECTRICAL ODOR IN CABIN.
